# SDR IPXA2014090384142

- Difficulty date: August 21, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 65,461 hours, 13,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB7529501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT WING L/E BEADED DOUBLER XOS 692 TO 698, CRACKED.  REPAIRED IAW SRM 57-40-02,  REPAIR 15, FIG 203.
